MAUDE Adverse Event Report: MERGE HEALTHCARE MERGE CARDIO; PICTURE ARCHIVING AND COMMUNICATIONS SYSTEMS AND WORKSTATIONS

MERGE HEALTHCARE MERGE CARDIO; PICTURE ARCHIVING AND COMMUNICATIONS SYSTEMS AND WORKSTATIONS
Model Number MERGE CARDIO V10.3
Medical Device Problem Code Data Problem (3196)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/29/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The report has been confirmed and exported to the emr.The customer stated that this could cause delay in care and could cause harm but has not alleged or confirmed that a patient was affected at this time.When patient safety can be determined and a root cause and/or fix can be established, a supplemental will be filed.For this reason, (b)(4) was used.
 
Event or Problem Description
Merge cardio is a system intended to be used to acquire, store, print, transfer, and archive clinical information including images, hemodynamic studies and reports, measurements (via import from dicom structured reporting, text files or optical character recognition of measurements captured on images) and cardiology signal (waveform) data.On (b)(6) 2018, the customer alleged the report was not going to their emr.Upon investigation, it was found that the reason the report never exported to the customer's emr, epic.This was due to it being incorrectly in confirmed status instead of being in qc status and actually confirmed.Merge cardio support corrected the issue by changing the status in the database qc reports with the status of confirmed could lead to delay of treatment as it has not actually been read by a physician and as a result may not be readily apparent to a clinician.However, there have been no allegations of harm as a result of this issue.(b)(4).
 
Additional Manufacturer Narrative
This supplemental report is submitted to the fda in accord with applicable regulations and as indicated by merge healthcare in the initial report submitted 11/27/2018.Initial submission found that a report was not exported to a customers emr system, upon further investigation it was found that the report was in confirmed status but was never confirmed, support updated report status to qc to allow for the report to be read and exported.Further investigated found this was due to a software defect vrcs-11374 and is resolved in a later version of cardio.This issue lead to a delay in the exam being read but no allegation of patient safety issues due to the delay.No further action is required.There were no reports of death, serious injury or injuries that were directly caused or contributed to as a result of this issue.Revised information contained in this supplemental report includes the following: g4 - date new information received by manufacturer.G7 - indication that this is follow-up report 001.H1 - indication of malfunction as reportable event.H2 - indication of additional information.H3 - indication that device evaluated by manufacturer.H6 - evaluation codes: method code: 10 - testing of actual/suspected device.Results code: 104 - software problem identified.Conclusions code: 12- cause traced to device design.H10 - indication of additional manufacturer information is contained in this follow-up report.

Brand Name
MERGE CARDIO
Common Device Name
PICTURE ARCHIVING AND COMMUNICATIONS SYSTEMS AND WORKSTATIONS
Manufacturer (Section D)
MERGE HEALTHCARE
900 walnut ridge drive
hartland WI 53029
MDR Report Key8109331
Report Number2183926-2018-00094
Device Sequence Number2364064
Product Code LLZ
UDI-Device Identifier00842000100041
UDI-Public00842000100041
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K051649
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMERGE CARDIO V10.3
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 10/29/2018
Supplement Date Received by Manufacturer11/15/2018
Initial Report FDA Received Date11/27/2018
Supplement Report FDA Received Date11/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1